Prolonged Menstruation After Taking Birth Control?
Sorry, the previous night I died, I joined the KB, the menstrual period was also smooth after I stopped the KB or left my family I didn’t have 1 month later, the next month I was menstruating but my menstruation was still half a month, I was over, then I went to the midwife, I had a miscarriage and I could tell the infection the uterus then I was injected and given the medicine 2 days later, I didn’t get out of it again, but after I had a lot of blood, please give me advice.
Hello Anisah, thank you for the question for HealthReplies.com
After using hormonal birth control, a person may experience side effects in the form of menstrual cycle disorders. This menstrual cycle disorder occurs because the body is still adjusting its hormonal conditions. The very long menstruation that you are experiencing may indeed be caused by pregnancy and miscarriage. To be sure, you must first check (such as checking hCG or ultrasound levels).
However, long menstruation can also be caused by the effect of stopping using hormonal birth control, infection of the reproductive organs, certain diseases (such as thyroid hormone disorders, diabetes, PCOS), adenomyosis (growth of endometrial tissue into the uterine muscle), myoma or fibroids. , cancer in the reproductive tract, and blood disorders.
If indeed the bleeding that comes out after you have sexual intercourse is very much and does not stop, you should immediately see a Gynecologist. Doctors can carry out further evaluations, for example by direct examination, ultrasound, or blood tests. Go to the hospital immediately if you feel dizzy, pale, have a cold sweat, heart palpitations, rapid breathing, cold hands and feet.
So much information from me, hopefully it will be enough to answer
dr. irna cecilia